About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 730825, 7 pages
http://dx.doi.org/10.1155/2013/730825
Research Article

Fixed Point Results for - -Contractions on Gauge Spaces and Applications

1Department of Mathematics, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia
2Department of Mathematics, Atilim University, Incek, 06836 Ankara, Turkey

Received 21 July 2013; Accepted 25 August 2013

Academic Editor: Calogero Vetro

Copyright © 2013 Mohamed Jleli et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Banach, “Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales,” Fundamenta Mathematicae, vol. 3, pp. 133–181, 1922.
  2. M. Edelstein, “An extension of Banach's contraction principle,” Proceedings of the American Mathematical Society, vol. 12, pp. 7–10, 1961. View at Zentralblatt MATH · View at MathSciNet
  3. W. A. Kirk, P. S. Srinivasan, and P. Veeramani, “Fixed points for mappings satisfying cyclical contractive conditions,” Fixed Point Theory, vol. 4, no. 1, pp. 79–89, 2003. View at Zentralblatt MATH · View at MathSciNet
  4. A. C. M. Ran and M. C. B. Reurings, “A fixed point theorem in partially ordered sets and some applications to matrix equations,” Proceedings of the American Mathematical Society, vol. 132, no. 5, pp. 1435–1443, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. R. P. Agarwal, M. A. El-Gebeily, and D. O'Regan, “Generalized contractions in partially ordered metric spaces,” Applicable Analysis, vol. 87, no. 1, pp. 109–116, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. T. Gnana Bhaskar and V. Lakshmikantham, “Fixed point theorems in partially ordered metric spaces and applications,” Nonlinear Analysis. Theory, Methods & Applications, vol. 65, no. 7, pp. 1379–1393, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. Harjani and K. Sadarangani, “Fixed point theorems for weakly contractive mappings in partially ordered sets,” Nonlinear Analysis. Theory, Methods & Applications, vol. 71, no. 7-8, pp. 3403–3410, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. J. Nieto and R. Rodríguez-López, “Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations,” Acta Mathematica Sinica, vol. 23, no. 12, pp. 2205–2212, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. Petruşel and I. A. Rus, “Fixed point theorems in ordered L-spaces,” Proceedings of the American Mathematical Society, vol. 134, no. 2, pp. 411–418, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  10. P. Salimi, C. Vetro, and P. Vetro, “Fixed point theorems for twisted (alpha, beta)-psi-contractive type mappings and applications,” Filomat, vol. 27, no. 4, pp. 605–615, 2013.
  11. P. Salimi, C. Vetro, and P. Vetro, “Some new fixed point results in non-archimedean fuzzy metric spaces,” Nonlinear Analysis. Modelling and Control, vol. 18, no. 3, pp. 344–358, 2013.
  12. B. Samet, C. Vetro, and P. Vetro, “Fixed point theorems for α-ψ-contractive type mappings,” Nonlinear Analysis. Theory, Methods & Applications, vol. 75, no. 4, pp. 2154–2165, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  13. P. Amiri, S. Rezapour, and N. Shahzad, “Fixed points of generalized α-ψ-contractions,” Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales, vol. 105, no. 1, 2011. View at Publisher · View at Google Scholar
  14. J. H. Asl, S. Rezapour, and N. Shahzad, “On fixed points of α-ψ-contractive multifunctions,” Fixed Point Theory and Applications, vol. 2012, article 212, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  15. E. Karapınar and B. Samet, “Generalized α-ψ-contractive type mappings and related fixed point theorems with applications,” Abstract and Applied Analysis, vol. 2012, Article ID 793486, 17 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  16. P. Kumam, C. Vetro, and F. Vetro, “Fixed points for weak α-ψ-contractions in partial metric spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 986028, 9 pages, 2013. View at Publisher · View at Google Scholar
  17. J. Dugundji, Topology, Allyn and Bacon, Boston, Mass, USA, 1966. View at MathSciNet